Vol. 4, No. 6, 2010

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15, 1 issue

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
Parabolic induction and Hecke modules in characteristic $p$ for $p$-adic GL$_n$

Rachel Ollivier

Vol. 4 (2010), No. 6, 701–742

We classify the simple supersingular modules for the pro-p-Iwahori Hecke algebra of p-adic GLn by proving a conjecture by Vignéras about a mod p numerical Langlands correspondence on the side of the Hecke modules. We define a process of induction for -modules in characteristic p that reflects the parabolic induction for representations of the p-adic general linear group and explore the semisimplification of the standard nonsupersingular -modules in light of this process.

mod $p$ representations of Hecke algebras and $p$-adic groups, parabolic induction, integral Bernstein presentation, integral Satake transform
Mathematical Subject Classification 2000
Primary: 20C08
Secondary: 20G05, 22E50
Received: 2 July 2009
Revised: 21 April 2010
Accepted: 6 June 2010
Published: 25 September 2010
Rachel Ollivier
Université de Versailles Saint-Quentin
Laboratoire de Mathématiques de Versailles
45 avenue des États-Unis
78035 Versailles Cedex
Columbia University
Mathematics Department
MC 4445
2990 Broadway
New York, NY 10027
United States